MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS; KNEE COMPONENT
Model Number KFTCNP3R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Arthritis (1723)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening tibia; instability; wear of polyethylene component; progressive arthritis.Revision njr number: (b)(4).Side: r.Primary asa: p2 - mild disease not incapacitating.(b)(6) reference no: (b)(4).

Brand Name
ADVANCE PRIMARY FEMORAL SIZE 3 RIGHT NONPOROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10945709
Report Number3010536692-2020-00732
Device Sequence Number10923125
Product Code JWH
UDI-Device IdentifierM684KFTCNP3R1
UDI-PublicM684KFTCNP3R1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972626
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCNP3R
Device Catalogue NumberKFTCNP3R
Device Lot Number0901214244
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/29/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;